RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 239–240 (Mi umn103)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The spectrum of the one-dimensional Ising chain

S. A. Pirogov

Institute for Information Transmission Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm103

Full text: PDF file (101 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1362

Bibliographic databases:

MSC: 82B20, 46L05, 46L40
Accepted: 07.04.1998

Citation: S. A. Pirogov, “The spectrum of the one-dimensional Ising chain”, Uspekhi Mat. Nauk, 53:6(324) (1998), 239–240; Russian Math. Surveys, 53:6 (1998), 1362

Citation in format AMSBIB
\Bibitem{Pir98}
\by S.~A.~Pirogov
\paper The spectrum of the one-dimensional Ising chain
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn103}
\crossref{https://doi.org/10.4213/rm103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702674}
\zmath{https://zbmath.org/?q=an:0938.82005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1362P}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1362
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347760649}


Linking options:
  • http://mi.mathnet.ru/eng/umn103
  • https://doi.org/10.4213/rm103
  • http://mi.mathnet.ru/eng/umn/v53/i6/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:129
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017